Filter your results

  • You have access to this content.
  • You have partial access to this content.
  • You do not have access to this content.

Search results

Showing 1-4 of 4 results

Select/deselect all
  • Export citations

Algebraic linkage

Huneke, Craig and Ulrich, Bernd
Duke Mathematical Journal Volume 56, Number 3 (June 1988), 415-429.

Journal article

Three notes on R(1)

Ratliff, Jr., L. J.
Duke Mathematical Journal Volume 51, Number 3 (September 1984), 651-666.

Journal article
Select/deselect all